

Draft - v.6

## **PSSDC MEETING AGENDA**

## THURSDAY, SEPTEMBER 27<sup>th</sup>, 2018

8:30 A.M. – 4:00 P.M. PDT MEETING ROOM: BALLROOM

BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT Bennett and Tagish Room

	BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT Bennett and Tagish Room						
#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	8:30	Welcome	Roundtable introduction of PSSDC		PSSDC		
	a.m.		Members and Observers		Co-Chairs		
1	8:30- 8:50 a.m.	Administrative Matters	A) Approval of Record of Decision from February 22 <sup>nd</sup> , 2018 in-person meeting, Toronto (TAB 1A)	For approval	Heather Sheehy		
	min)	boo	B) Acceptance of September 27 <sup>th</sup> , 2018 Meeting Agenda (TAB 1B)	For approval			
			<ul> <li>C) PSSDC Treasurer's Report</li> <li> PSSDC Financial Status</li> <li>(TAB 1C)</li> <li> PSSDC Members' contributions for 2019-2020 (TAB 1D)</li> </ul>	For review	Deb Bergey, PSSDC Treasurer		
			D) Review of PSSDC Action Items from previous meetings (TAB 1E)	For review			
			E) PSSDC Bring Forward Agenda (TAB 1F)	For information			
2	8:50 -	<u>Partnerships</u>	FPT DMs' Table – (TAB 2)				
	8:55			For information	FPT DMs' Table		
	a.m.		Objectives:	/ discussion	Secretariat:		
			Debrief on July Clerks and Cabinet		Natasha Clarke		
	(5 min)		Secretaries meeting		Heather Sheehy		
			Update on upcoming meetings				
3	8:55 – 10:05	Client Centric Services	Service to Business Working Group	For foodback	Intro: Natasha Clarke		
	<b>a.m.</b> (70 min) (8:55 –		<ul> <li>Objectives:</li> <li>Progress report on the work of the S2B Working Group (TAB 3A)</li> <li>Presentation of the Business Number</li> </ul>	For feedback / approval	S2B Co-Chairs: Anne Matthews Vidya ShankarNarayan,		
	9:45)		(BN) Playbook & Q&A (TAB 3B)		Davis Pier:		



					James Brown
	(9:45 – 10:05)		ISED: Discussion on ISED's Digital Service Transformation. (TAB 3C)		ISED: Aneeta Bains
	10.05				Vidya ShankarNarayan
		0:20 a.m.	BREAK		
4	10:20 – 11:00 a.m.	Client Centric Services	Service Network Collaboration Working Group – (TAB 4A to 4E (4E(i) to 4E (iv))	For feedback /	Intro: Heather Sheehy
	(40 min)		Objectives:  Progress report on Points of Service	approval	SNC Co-Chairs: Cheryl Meek
	,		<ul> <li>Mapping</li> <li>Seek endorsement of Service Partnerships Playbook Engagement Strategy</li> <li>Seek endorsement of the SNC Terms of Reference and work plan</li> </ul>		Rob Horwood (via teleconference)
5	11:00 a.m. – 12:00	Client Centric Services	Data Driven Intelligence Working Group (DDI) – (TAB 5A & 5B)		Intro: Natasha Clarke
	p.m. (60 min)		<ul> <li>Objectives:         <ul> <li>Seek endorsement of DDI Terms of Reference and work plan</li> <li>Demo of E-Vulnerability Index (EVI) Tool</li> </ul> </li> <li>Seek approval of DDI Playbook funding request</li> </ul>	For feedback / approval	DDI Co-Chairs: Guy Gordon  John Houweling (via teleconference)  DDI Demo:
					Ginette Gervais & Firouz Fallahi, ESDC (via Webex)
	12:00 – 1:00 p.m.		LUNCH – Bennett and Tagish Room		
6	1:00 – 1:45 p.m. (45 min)	Client Centric Services  Emerging technologies	Sightline Innovation (TAB 6 reference notes, presentation available at the meeting)  Objective: Presentation by Sightline Innovation on Artificial Intelligence (the deck available at the meeting):	For information/ discussion	Intro: Heather Sheehy  Sightline Innovation: Co-Founders: Wallace Trenholm,
			How can their newly developed platform enable integration of Al into already existing infrastructure		Maithili Mavinkurve



7	1:45 – 2:30 p.m. (45 min)	Emerging Client Needs  0 – 2:45 p.m.	<ul> <li>How can PSSDC leverage real world application of AI to be more efficient</li> <li>Used cases specific to government (public sector) – real tangible examples i.e. City of Toronto homelessness pilot program</li> <li>Government to citizen optimization</li> <li>How AI can be leveraged in the short term</li> <li>AI applications in Canada and around the world</li> <li>How is ethical AI being thought of to improve citizen experience</li> <li>Indigenous Services – (TAB 7)</li> <li>Objectives:         <ul> <li>Presentation on Indigenous Service Delivery – Mandate of Indigenous Services Canada and an example of devolution of services from government to Indigenous organizations (10 min)</li> </ul> </li> <li>Break-Out Session: 3 Key Questions (15 min)         <ul> <li>What are some good practices of service delivery to indigenous populations;</li> <li>What are some of the challenges your jurisdictions faces; and</li> <li>Recommendations for improving service delivery to Indigenous populations including how to measure impact/success.</li> </ul> </li> <li>Facilitated group discussion (20 min)</li> </ul>	For discussion	Intro: Heather Sheehy  Facilitator: Hillary Thatcher, Indigenous Services Canada Guest Observer: Brian MacDonald, ADM, Aboriginal Relations, Yukon
8	2:45 –	Client Centric	In-depth discussion of the Citizens		Intro: Heather
	3:30 p.m.		First 8 (CF8) results – (TAB 8)		Sheehy
	(45 min)		Pacilitated discussion on how jurisdictions are using the results and how PSSDC could apply the results to improve the client experience from an inter-jurisdictional perspective.	For discussion	Facilitator: Dan Batista, ICCS  Ipsos Reid: Marina Gilson, Sr. Research Director



			Citizens First 8 presents a comprehensive look at how clients view government services and places increased emphasis on providing actionable data for service executives and managers across the public sector. While the study continues to delve into the areas examined in previous surveys, such as service reputation, client experience and expectations, it also employs innovative approaches that offer new insights on key issues facing the public sector today. With this objective in mind, the study introduces methodologies that take advantage of the latest in behavioural science, as well as incorporates data from other research with the aim of providing a fresh perspective on government and new technologies.		Michal Dziong, ICCS Research Manager
9	3:30 – 3:50 p.m.	Digital Policy	Treasury Board Digital Policy – (TAB 9)	For feedback	Intro: Natasha Clarke
	3.50 p.m.		,	For reedback	
	(20 min)		Objective: Seeking PSSDC feedback on initial proposal for change  TBS is developing a new Treasury Board Digital Policy to help transition the Government of Canada into the digital era. Supporting government departments and agencies to operate effectively as digital organizations, this single set of rules and guidance will integrate and evolve the existing policy instruments that govern the management of service delivery, information technology, information management and cyber-security.  Development of the Digital Policy is being undertaken in the open. During May and June, ideas were solicited on what these rules and guidance might look like. A high volume of thoughtful feedback was submitted from both the public and government officials. High-level policy directions for a new Digital Policy are now being developed, considering the feedback received, a line-by-line review of the existing sets of rules, and Government of Canada priorities and direction.	As the Digital Policy continues to be developed, feedback is sought on these proposed high- level rules to support their further development as the Secretariat moves forward to seek endorsement from Deputy Ministers in late fall 2018.	Presenter: Sonya Read, TBS



10	3:50 -	<b>Administrative</b>	Other Business:	For information		
	4:00 p.m.	<u>Matters</u>		only	Co-Chairs	
			A) Jurisdictional Information Sharing			
	(10 min)		– (TABS 10A to 10R)			
		Tion 1	No jurisdictional update is available for this meeting from:			
			- IRB			
			- NB - NWT			
			- QC			
				Please		
			B) PSSDC EVALUATION FORM (TAB 11)	complete		
				evaluation form		
			C) Next meeting of the PSSDC: February 28th, 2019, Ottawa, ON	IOIIII		
			_,			
			D) Fall / Winter PSSDC			
			Teleconferences:			
			• Fri, Nov 2 <sup>nd</sup> , 2018, 12:00 pm EDT			
			<ul> <li>Mon, Dec 10<sup>th</sup>, 2018, 2:00 pm EDT</li> <li>Fri, Jan 25<sup>th</sup>, 2019, 1:00 pm EDT</li> </ul>			
4:00	p.m.	Adjournment of				
		-		Hotal		
0.00	6:00 p.m. Participants to meet in the lobby of the Westmark Whitehorse Hotel					

## **OPTIONAL DINNER**

## **MINER'S DAUGHTER RESTAURANT**

(103 Main Street, Whitehorse) 6:00 p.m.

A dinner reservation has been made at the **Miner's Daughter Restaurant** for 6:00 p.m. Should you wish to participate, please contact the ICCS at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs to be paid by each attendee.)